Can you take vicodin with percocet

Common Questions and Answers about Can you take vicodin with percocet

vicodin

Both medications contain acetaminophen (the active ingredient in Tylenol). If you take too much acetaminophen it can damage you liver. Percocet is a combination of oxycodone and acetaminophen. Vicodin is a combination of hydrocodone and acetaminophen. Additionally, both medications cause central nervous system depression which can make you drowsy, lower your blood pressure and have other adverse effects.
There was a point in time YOU were looking for that same drug right buddy? Anyway Kell- you can email me directly if you are not getting the answers you are looking for here.
That is hard on your liver. Can you discuss this with your DR or the dialysis center? Remember too that as we take pain meds, our body actually produces pain so we will feed it pain pills! Since being off pills, my pain levels have actually dropped. I know it doesn't make sense but it is true.
Do you have someone close to you that can give you the pills, so that you won't be able to take more? Good Luck!
Hi - sure you can take them every day, make sure you don't take more than is prescribed and know that IF you do take them long term you will be physically dependent on them and when you stop with go through severe withdrawals. That being said it sounds like you need them for pain, take them responsibly and speak with your doctor about long term use and have him explain dependency so you really understand.
There are docs out there who still do prescribe it, but it is much less prescribed than it used to be. Can you take some benedryl with the percs for the itching? The itching is a histamine reaction. Get an anti-histamine like benedryl.
Wait till spring or summer if possible because warm weather helps a lot. Get out into the sun as it creates endorphins. Try to exercise as much as you can because it also helps the endorphin flow. And believe me when I say I am very lazy but I made sure I took a brisk walk twice a day - it helps so much. Also, drink 5 hr energy drinks and red bull every few hours for energy. Tell co-workers you are having a bad allergy attack to mask the symptoms --tears, sneezing, shakes, chills, etc etc.
Me again ! The thomas receipe can help with the withdrawels. Click on my name and look in my journel for it.
all opiates bind the bowel's the more you take the stronger the drug the worse it is. If you did not take equal to what you were taking prior then you were in light wd more then likely. just think if you quit you would not have these worries. take care of yourself ok..
hopefully, that will at least take some of the worry from you until the morning crew arrives and can help you with your other questions. You listed that you were taking 500/325 Percocet - that has to be wrong, it is probably 5/325. Most people get it either in the 5 mg or 10 mg strengths, not even sure if it comes stronger. I am currently taking 2 Percocets a day (10 mg each) and three Methadone a day (10 mg each).
anyways, if you have any other questions, pls let me know ... if you have someone you can give your pills to, there are others on here who can help you w/a taper plan .. much easier to have someone give them to you as the plan states .. i know i wz never strong enough to hold onto them .. have 10 of em, eat 10 of em that day ... lol ... anyways - usually during the day there really isn't too much going on here .. but i'm sure others will answer your questions later this evening ... peace!
I am not good at keeping track b/c the scripts are only for 15 days while most are for a month, but anyway. I have some 5mg vicodin - can I take those to get me through until I can fill the script for the Percocet? If so, how much should I take? I realize this is a rather more conservative question than some, but I had one bad experience a couple of months ago when I ran out and I didn't take anything. I don't want to go through that again. If you have any advice I would appreciate it.
Read our struggles and losses so you can see where this road may inevitably take you. Trust me, we have all been there and it all started for each and every one of us with just one pill. Stop yourself now before it gets to two pills, then three...and so on...We are here to help if you need it... Lisa Welcome to MH.
its best to prepare yourself and just get on and do it, also make sure you have some aftercare in place, so you dont relapse, there are things to help you through it, get some imodium for any stomache problems and diorreah, do drink plenty of fluids, thats very important, take hot baths with epsom salt in , also valerian root and melatonin will help with sleep, being positive is half the battle, you can do this, keep posting and tell us how your doing, god bless.
Congrats on trying to take your life back! How long have you now been clean? I bought some 5-HTP to help with moods and depression. It really works. I noticed after 4 days I wasn't taken them anymore. Keep posting and good luck. God bless you.
This WILL work (and in fact some drug programs use a taper method, I know because I was in one). You can do it, but if you don't have enough Lorcet or other painkillers, you might need the faster approach. I've done this a few times too. If you take 20 the first day, take 10% less (2 pills) each day. The step off the bottom is a bit harder, but nowhere near cold turkey. By the way, all this requires MAJOR willpower, because you will not be getting high and you will want to cheat.
Thank you all so much for taking the time to respond. I finally was able to switch my medication from 7.5/750 to 10/325. Not only does it have less tylonel it works alot better for my pain. However, I think the switch was too late. I spent the whole day in the ER with horrible abdomenal pain. I thought I had hurt my liver because I still have a bad taste in my mouth. Turns out it's just acid reflux! The doctor told me to take OTC pepcid just like you guys said too.
I believe it can be taken with vicoden (check with your pharmacist)..start with one...take no more than 2 per night. Be careful with benedryl as it (as well as opiods) can cause tinnitus and other hearing issues.
Don't nag him about it, you will only make things worse. Make sure you take care of yourself and your children. Try to be as loving as you can. When he is ready he will stop. One way or another.
Dear Moon Leaf, I was addicted too. I know how you feel. I felt the same. I started with Vicodin & it progressed. I would take anything that was Codiene based. This started 5 years ago. It does make you happy Hell it makes you feel Great! But since I stopped all my true feelings came back. I am so much more HAPPY. I had to go into a treatment center to detox it took 7 days.
My doctor wants me to stay on it but I see no reason to keep on it if I am feeling descent. Can I stop in cold turkey and take tylenol with codiene 3 to get me through the hard withdrawels. Or do I need to just stop it. I have had such hard time in the past with getting off of it and I just can't go through that right now. I am not a strong enough person to get through it.
i hope that you take back charge very quickly before it has full control again! you have gone through the w/d but the emotional w/d still has a hold. but as long as you keep them in your house you will take them and then what? you script is due? and then? please dont go back wards... re read your story that you shared with all of us and really think about the points that you have made in it. i hope that you stop before they snatch you up in the cycle again!
Hang in there, you are doing great. If you have specific questions, put it out there and we will help the best we can. You can do this. Good luck and God Bless.
Since I have been on percocet as well and just got a new prescription for vicodin #40 with one refill. I am so happy to have these meds. I take them for pain relief and I take them responsibly. At present with the exception of some 'newfound' fatigue which has led to a decrease in excersise drive, I seem to find very few side effects ie, cognitively, memory lapse, or any kind of hangover feeling.
Hi Again, Tramhater brings up a good point. If addiction is at play it's nearly impossible to "go back". Only you know YOU however. If you can take them responsibly and they help you then I certainly would not fault you for taking them. There will always be someone around here to help you. Yes I have a problem with pills. Other than a short little "road trip", I've been clean from oxys almost 7 months.
( But Im here to stick through it, I cant keep killing myself everyday...with vicodin and percocet just for the high.... When is the worst of this over??????????
Now that is just from my experience. Then you can see how you feel..I wish you the best and watch out for the Sharks while you are on that Surf Board..haha!
Just wanted to lend some support. I know from the others that it can take the brain a while to reset after all that opiate use. I've heard 30 days is usually the average. Maybe an AD wouldn't hurt, I'd give it shot. I'm on Prozac, can't say it does all that much. It's awesome you are exercising so much, that is great for you.
MedHelp Health Answers